The Square Sieve and Consecutive Square-Free Numbers.

D.R. Heath-Brown

Mathematische Annalen (1984)

  • Volume: 266, page 251-260
  • ISSN: 0025-5831; 1432-1807/e

How to cite

top

Heath-Brown, D.R.. "The Square Sieve and Consecutive Square-Free Numbers.." Mathematische Annalen 266 (1984): 251-260. <http://eudml.org/doc/163852>.

@article{Heath1984,
author = {Heath-Brown, D.R.},
journal = {Mathematische Annalen},
keywords = {square sieve; consecutive pairs of square-free integers},
pages = {251-260},
title = {The Square Sieve and Consecutive Square-Free Numbers.},
url = {http://eudml.org/doc/163852},
volume = {266},
year = {1984},
}

TY - JOUR
AU - Heath-Brown, D.R.
TI - The Square Sieve and Consecutive Square-Free Numbers.
JO - Mathematische Annalen
PY - 1984
VL - 266
SP - 251
EP - 260
KW - square sieve; consecutive pairs of square-free integers
UR - http://eudml.org/doc/163852
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.